Open Journal of Molecular and Integrative Physiology

Vol.4 No.2(2014), Paper ID 45978, 7 pages



Helical Repeats of Left-Handed DNA


Youcheng Xu


UT Southwestern Medical Center at Dallas, Dallas, USA


Copyright © 2014 Youcheng Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Xu, Y. (2014) Helical Repeats of Left-Handed DNA. Open Journal of Molecular and Integrative Physiology, 4, 20-26. doi: 10.4236/ojmip.2014.42003.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.